Works matching DE "GEOMETRIC group theory"
Results: 75
A Geometric Approach to Tau-Functions of Difference Painlevé Equations.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 1, p. 65, doi. 10.1007/s11005-008-0251-x
- By:
- Publication type:
- Article
Efficient logo recognition by local feature groups.
- Published in:
- Multimedia Systems, 2017, v. 23, n. 3, p. 395, doi. 10.1007/s00530-016-0508-7
- By:
- Publication type:
- Article
On the Number of Plane Geometric Graphs.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 67, doi. 10.1007/s00373-007-0704-5
- By:
- Publication type:
- Article
Identifying Neighbor and Connectivity of Wireless Sensor Networks with Poisson Point Process.
- Published in:
- Wireless Personal Communications, 2012, v. 65, n. 4, p. 795, doi. 10.1007/s11277-010-0220-4
- By:
- Publication type:
- Article
The relation between rough Wijsman convergence and asymptotic cones.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 6, p. 1349, doi. 10.3906/mat-1508-10
- By:
- Publication type:
- Article
Hyperbolic and cubical rigidities of Thompson's group V.
- Published in:
- Journal of Group Theory, 2019, v. 22, n. 2, p. 313, doi. 10.1515/jgth-2018-0103
- By:
- Publication type:
- Article
On groups with all proper subgroups of finite exponent.
- Published in:
- Journal of Group Theory, 2011, v. 14, n. 5, p. 765, doi. 10.1515/JGT.2010.076
- By:
- Publication type:
- Article
Intransitive geometries and fused amalgams.
- Published in:
- Journal of Group Theory, 2008, v. 11, n. 4, p. 443, doi. 10.1515/JGT.2008.026
- By:
- Publication type:
- Article
The Tits alternative for generalized tetrahedron groups.
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 2, p. 173, doi. 10.1515/JGT.2006.012
- By:
- Publication type:
- Article
A CAT(0) group with uncountably many distinct boundaries.
- Published in:
- Journal of Group Theory, 2005, v. 8, n. 2, p. 229, doi. 10.1515/jgth.2005.8.2.229
- By:
- Publication type:
- Article
Lower Bounds on the Growth of a Group Acting on the Binary Rooted Tree.
- Published in:
- International Journal of Algebra & Computation, 2001, v. 11, n. 1, p. 73, doi. 10.1142/S0218196701000395
- By:
- Publication type:
- Article
Integration in variational inequalities on spatial grids.
- Published in:
- Mathematical Notes, 2007, v. 81, n. 5/6, p. 810, doi. 10.1134/S0001434607050288
- By:
- Publication type:
- Article
The geometric dimension of an equivalence relation and finite extensions of countable groups.
- Published in:
- Ergodic Theory & Dynamical Systems, 2009, v. 29, n. 6, p. 1789, doi. 10.1017/S014338570800093X
- By:
- Publication type:
- Article
Office Hours with a Geometric Group Theorist.
- Published in:
- 2018
- By:
- Publication type:
- Book Review
ALGORITHMS FOR DISTANCE PROBLEMS IN PLANAR COMPLEXES OF GLOBAL NONPOSITIVE CURVATURE.
- Published in:
- International Journal of Computational Geometry & Applications, 2014, v. 24, n. 1, p. 1, doi. 10.1142/S0218195914500010
- By:
- Publication type:
- Article
Geometric phase memories.
- Published in:
- Nature Physics, 2010, v. 6, n. 3, p. 148, doi. 10.1038/nphys1608
- By:
- Publication type:
- Article
Unoriented geometric functors.
- Published in:
- Forum Mathematicum, 2008, v. 20, n. 3, p. 457, doi. 10.1515/FORUM.2008.023
- By:
- Publication type:
- Article
The Ends of Algebras.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 8, p. 2967, doi. 10.1080/00927870600639641
- By:
- Publication type:
- Article
Free Subgroups of Groups with Nontrivial Floyd Boundary.
- Published in:
- Communications in Algebra, 2003, v. 31, n. 11, p. 5361, doi. 10.1081/AGB-120023961
- By:
- Publication type:
- Article
The Picture Problem for 3-Complexes.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2002, v. 26, n. 4, p. 541
- By:
- Publication type:
- Article
Maker-breaker games on random geometric graphs.
- Published in:
- Random Structures & Algorithms, 2014, v. 45, n. 4, p. 553, doi. 10.1002/rsa.20572
- By:
- Publication type:
- Article
Connectivity threshold of Bluetooth graphs.
- Published in:
- Random Structures & Algorithms, 2014, v. 44, n. 1, p. 45, doi. 10.1002/rsa.20459
- By:
- Publication type:
- Article
Groupes g?om?triques de rang de Morley fini.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2008, v. 7, n. 4, p. 751, doi. 10.1017/S1474748008000212
- Publication type:
- Article
La fusion libre : le cas simple.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2008, v. 7, n. 4, p. 825, doi. 10.1017/S1474748008000236
- Publication type:
- Article
On regular CAT(0) cube complexes and the simplicity of automorphism groups of rank-one CAT(0) cube complexes.
- Published in:
- Commentarii Mathematici Helvetici, 2018, v. 93, n. 1, p. 33, doi. 10.4171/CMH/428
- By:
- Publication type:
- Article
Groups acting on trees with almost prescribed local action.
- Published in:
- Commentarii Mathematici Helvetici, 2016, v. 91, n. 2, p. 253, doi. 10.4171/CMH/385
- By:
- Publication type:
- Article
Outer automorphisms of free Burnside groups.
- Published in:
- Commentarii Mathematici Helvetici, 2013, v. 88, n. 4, p. 789, doi. 10.4171/CMH/303
- By:
- Publication type:
- Article
Asymptotic isoperimetry on groups and uniform embeddings into Banach spaces.
- Published in:
- Commentarii Mathematici Helvetici, 2011, v. 86, n. 3, p. 499, doi. 10.4171/CMH/232
- By:
- Publication type:
- Article
Fitting a geometric graph to a protein-protein interaction network.
- Published in:
- Bioinformatics, 2008, v. 24, n. 8, p. 1093, doi. 10.1093/bioinformatics/btn079
- By:
- Publication type:
- Article
SEQUENTIAL COARSE STRUCTURES OF TOPOLOGICAL GROUPS.
- Published in:
- Matematychni Studii, 2019, v. 51, n. 1, p. 12, doi. 10.15330/ms.51.1.12-18
- By:
- Publication type:
- Article
FLOW REGIME MAPS FOR FLOW OF LIQUID THROUGH DOWNCOMER IN A TURBULENT BED CONTACTOR.
- Published in:
- Canadian Journal of Chemical Engineering, 2005, v. 83, n. 2, p. 323
- By:
- Publication type:
- Article
Weakly externally hyperconvex subsets and hyperconvex gluings.
- Published in:
- Journal of Topology & Analysis, 2017, v. 9, n. 3, p. 379, doi. 10.1142/S1793525317500145
- By:
- Publication type:
- Article
ON DISTINGUISHING VIRTUAL KNOT GROUPS FROM KNOT GROUPS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2010, v. 19, n. 5, p. 695, doi. 10.1142/S0218216510008054
- By:
- Publication type:
- Article
A Pivotal Moment: A Conversation with Moon Duchin.
- Published in:
- 2017
- By:
- Publication type:
- Excerpt
Boundaries of Croke–Kleiner-admissible groups and equivariant cell-like equivalence.
- Published in:
- Journal of Topology, 2014, v. 7, n. 3, p. 849, doi. 10.1112/jtopol/jtu007
- By:
- Publication type:
- Article
Subfactor projections.
- Published in:
- Journal of Topology, 2014, v. 7, n. 3, p. 771, doi. 10.1112/jtopol/jtu001
- By:
- Publication type:
- Article
Groups with undecidable word problem and almost quadratic Dehn function.
- Published in:
- Journal of Topology, 2012, v. 5, n. 4, p. 785, doi. 10.1112/jtopol/jts020
- By:
- Publication type:
- Article
Rigidity of amalgamated free products in measure equivalence.
- Published in:
- Journal of Topology, 2011, v. 4, n. 3, p. 687, doi. 10.1112/jtopol/jtr012
- By:
- Publication type:
- Article
Invariance of coarse median spaces under relative hyperbolicity.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2013, v. 154, n. 1, p. 85, doi. 10.1017/S0305004112000382
- By:
- Publication type:
- Article
On the signatures of even 4-manifolds.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2002, v. 132, n. 3, p. 453, doi. 10.1017/S0305004101005734
- By:
- Publication type:
- Article
THE MONOID OF FAMILIES OF QUIVER REPRESENTATIONS.
- Published in:
- Proceedings of the London Mathematical Society, 2002, v. 84, n. 3, p. 663, doi. 10.1112/S0024611502013497
- By:
- Publication type:
- Article
SOL GEOMETRY GROUPS ARE NOT ASYNCHRONOUSLY AUTOMATIC.
- Published in:
- Proceedings of the London Mathematical Society, 2001, v. 83, n. 1, p. 93, doi. 10.1112/plms/83.1.93
- By:
- Publication type:
- Article
In-Service Middle and High School Mathematics Teachers: Geometric Reasoning Stages and Gender.
- Published in:
- Mathematics Educator, 2008, v. 18, n. 1, p. 8
- By:
- Publication type:
- Article
PROBLEMS IN ADDITIVE NUMBER THEORY, IV:: NETS IN GROUPS AND SHORTEST LENGTH g-ADIC REPRESENTATIONS.
- Published in:
- International Journal of Number Theory, 2011, v. 7, n. 8, p. 1999, doi. 10.1142/S1793042111004940
- By:
- Publication type:
- Article
Entanglement Revisited.
- Published in:
- Electronic Journal of Theoretical Physics, 2009, v. 6, n. 20, p. 307
- By:
- Publication type:
- Article
Duality Properties of Strong Isoperimetric Inequalities on a Planar Graph and Combinatorial Curvatures.
- Published in:
- Discrete & Computational Geometry, 2014, v. 51, n. 4, p. 859, doi. 10.1007/s00454-014-9592-7
- By:
- Publication type:
- Article
On the Number of Facets of Three-Dimensional Dirichlet Stereohedra III: Full Cubic Groups.
- Published in:
- Discrete & Computational Geometry, 2008, v. 40, n. 2, p. 159, doi. 10.1007/s00454-008-9063-0
- By:
- Publication type:
- Article
Local and Global Properties of Nonautonomous Dynamical Systems and Their Application to Competition Models.
- Published in:
- Siberian Mathematical Journal, 2003, v. 44, n. 3, p. 490, doi. 10.1023/A:1023816915603
- By:
- Publication type:
- Article
Hyperbolicity in the corona and join of graphs.
- Published in:
- Aequationes Mathematicae, 2015, v. 89, n. 5, p. 1311, doi. 10.1007/s00010-014-0324-0
- By:
- Publication type:
- Article
One-relator groups and algebras related to polyhedral products.
- Published in:
- Proceedings of the Royal Society of Edinburgh: Section A: Mathematics, 2022, v. 152, n. 1, p. 128, doi. 10.1017/prm.2020.101
- By:
- Publication type:
- Article